# SDR ASAA2025110762312

- Difficulty date: November 7, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 54,859 hours, 16,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320132
- Part serial: NSN
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AFT OF STA 867 MARKED WITH RED TAPE REQUIRES RE - EVAULUATION REF L/P 60831633. GROUNDED - YES. FOUND DENT TO BE OUT OF LIMITS PER B737-800 SRM 53-00-01-1A-1 (STA 876) PERFORMED REPAIR PER EA# 800-53EA-29586. FOUND DENT AT STA 867 TO BE IN LIMITS PER B737-800 SRM 53-00-01-1A-1. STA 876 REPAIR IS A CATEGORY B PERMANENT REPAIR WITH INITIAL INSPECTION THRESHOLD OF 50,000 TOTAL FLIGHT CYCLES. REPAIR SUBMITTED TO ENGINEERING FOR TRACKING, THIS CLOSES THE ORIGINAL DEFECT# 61181317.
